# SDR DALA1123499870

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 97 IS CRACKED AT FASTENER HOLE AFT END OF PANEL. REMOVED DAMAGE AT AFT END OF PNL IAW SRM 53-01, FIG 4.   HFEC INSP IAW NDT SPM 06-10-01.001.  FOUND DAMAGE REMOVED.  REPAIRED PANEL IAW SRM 53-01, FIG 4, ERA 490832-14 & MFG DWG 9919600.  INSTALLED ID TAG IAW DPM900-5-1, NR 4.
